Do Nicotine patches usage have any long term health effects?
I grew up with parents who smoke heavily. When I left home for uni I had terrible withdrawal symptoms, mood swings, increased appetite loss of sleep etc etc (although I had never smoked). I had to buy some nicotine patches and that sorted the problem.... 6 years ago. Are there any long term health effects I should worry about?
Hi dear, nicotine patches has nicotine itself so it has long term health effect and so i suggest you not to continue it for long time. though it has very less health effect than actual smoking. so not to start smoking. there are many other medication which help you to overcome withdrawal like etizolam, clonazepam, fluoxetine etc... consult to psychiatrist and discuss about it. Thank you
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]